Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering with Hashimoto's, RA, OA, osteoporosis, fibromyalgia, chronic vertigo, on pills, no relief. Normal MRI of head. Advice?

I am a 50 year old women with Hashimotos,RA,OA, Ostioporsis, Fibermyalgia, and cronic vertigo . I am haveing veritigo the past two weeks and cant get rid of it. Went to the er and they gave me valum and benadril thru an IV. I am also takeing pills at home and it wont go away. I have had a mri of the head and that is fine. No one can seem to help me not even my ent doctor. What is your advice to get rid of the vertigo I cant do anything.
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and thanks for writing in at HCM
After reading your mail in detail, you should be investigated for cervical spondylosis. It can cause vertigo in about 90% of the patients. AS you are a patient of RA and OA, you have more chances of having Cervical Spondylosis.
To get rid from it follow some instructions:
1. Use hard bed, avoid pillow or use thin pillow.
2. Your sitting posture should be straight.
3. Avoid jerky movements of neck. Avoid riding bicycle or motorcycle.
4. You can take anti-inflammatory and muscle relaxants drugs orally or You can apply anti inflammatory and muscle relaxants gel locally.
5. Wear cervical collar for at-least 8 hours a day.
6. Regularly change the posture of the neck while working or sitting.
7. Do regular exercise as advised by your physiotherapist.
Try this and surely you will get relief. Keep me informed about the progress.
Wishing you a good health.
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor